MathSciNet Relay Station
MathSciNet bibliographic data
MR2480298 57M27 (57M25)
Champanerkar, Abhijit; Kofman, Ilya Spanning trees and Khovanov homology. Proc. Amer. Math. Soc. 137 (2009), no. 6, 2157–2167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement